# SDR SWIA200414280

- Difficulty date: December 15, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 3,285 hours, 2,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY FLOODLIGHT AT ROW 10 IS INOPERATIVE.  RELAMPED EMERGENCY FLOODLIGHT AT ROW 10 .  OPERATIONAL CHECK GOOD.
